# SDR SWIA202055122

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, STGR21LT FROM FS 1069 TO FS 1088 HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.   REMOVED CORROSION FROM STRINGER 21LT BETWEEN FS 1069 TO FS 1088 WITHIN LIMITS, REF MHIRJ REO 670-53-61-1756 REV - DATE 2020-11-09.  NO LEAKS NOTED.
